# SDR ASAA2022071839297

- Difficulty date: July 18, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,747 hours, 14,895 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1265
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA 184.70 10 INCHES FROM TRAILING EDGE APPROX 1 INCHE LONG. AREA MARKED ON AIRCRAFT. GROUNDED - YES. REPAIRED L/H HORIZONTAL STAB LOWER SKIN CRACK AT STA 187.70 10 INCHES FROM T/E PER B737-800 SRM 55-10-01-2R-11.MATERIAL ID 2024-T3 .100" PO1028431.1 AND 2024-T3 .071" PO102956.1 PER B737-800 SRM 55-10-01-2R-11 TABLE 201 AND TABLE 203.REMOVED AND INSTALLED PANEL 331B AND 331BZ PER B737-800 AMM 27-41-21. REMOVED AND INSTALLED STABB TIP PANEL 335A PER B737-800AMM 55-10-00. THIS IS A CAT B REPAIR THRESHOLD 56,000 FLIGHT CYCLES
